# SDR UALA2013072405208

- Difficulty date: July 23, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 81,422 hours, 23,457 cycles
- Engine: Pwa PW2040
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1B7486
- Part serial: 186
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RT ENGINE ECC REMOVAL,  FOUND EEC VENT FITTING JAMMED BETWEEN ECC AND ENGINE FAN CASE.   CAUSED EEC DAMAGE (2" HOLE ON EEC), AND SOME WEAR ON FAN CASE.    REPLACED EEC IAW AMM.
